Adding to all the good replies here already - one thing I found (Ive been on Citalopram/Celepram (spelling?) for quite a few years) is that, at first, there's a bit of euphoria or a feeling of being a bit "high"! which DOES tend to wear off - which is want you WANT - you don't want to feel high and giggly - you want to feel NORMAL! with normal ups and downs. I found I got this euphoric feeling when I first started (on a very low dose) which wore off - over the years my dosage was increased twice (I was worried i was going to reach the maximum dosage and THAT would wear off but it settled and has been the same for years) - each time it was increased I felt a bit "high" for a few days/weeks. So, as others have said, you might have to expect to adjust dosages or even change medications before you find the right balance... I think the important thing to remember is that there's no "magic pill"! Mental health is about long term management and usually a combination of medication, therapy, practices and lots of work and attention!